MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACROMIONIZER,4.0 EP-1,DSPL BL; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. ACROMIONIZER,4.0 EP-1,DSPL BL; SAW, POWERED, AND ACCESSORIES
Model Number 7205326
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the acromionizer device presented its blade ribbing against the metal sheath with no shedding or flaking.A backup device was available to complete the procedure with no patient injuries.Per customer¿s response the device ran continously.
 
Additional Manufacturer Narrative
One 7205326 4.0mm ep-1 disposable acromionizer blade returned.The complaint allegation stated: ¿it was reported that during procedure the acromionizer device presented its blade ribbing against the metal sheath with no shedding or flaking.A backup device was available to complete the procedure with no patient injuries.Per customer¿s response the device ran continuously.¿ the blade was tested with a dyonics handset and showed no irregularities.The device produced a typical whirring sound of the inner blade rotations.The complaint could not be duplicated.It could have been temporary difficulty with excising of tissue and bone fragments.Returns of this nature have been found to be consistent with the device being ¿tested¿ with insufficient or without irrigation and suction.No root cause related to the manufacturing of this device was established.

Brand Name
ACROMIONIZER,4.0 EP-1,DSPL BL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7526697
Report Number1219602-2018-00611
Device Sequence Number1121768
Product Code HAB
UDI-Device Identifier03596010251541
UDI-Public(01)03596010251541(17)220203(10)50645208
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2022
Device Model Number7205326
Device Catalogue Number7205326
Device Lot Number50645208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2018
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1